Discussions that mention ibuprofen

Back Problems board


Since I had the lumbar facet blocks last Wednesday I have been in more pain than before. Does anyone know if that is normal? I am scheduled for the ablation Aug. 27th.

Also I have been prescribed Ultram ER and Hydrocodone and cannot take either one. They make me extremely nauseated and dizzy. Has anyone else experienced this problem and what did you do. My doc told be to just take ibuprofen every four hours. I'm really getting tired of swallowing pills when all they do is just take the edge off.

Thanks!
Carol, thanks for your reply. The blocks were for diagnosis to make sure the pain was from the facet joints and were only to last 4 hours. No, they did not use any steriods. I think the blocks just made the nerves angry. Yes, I did call the doc and that is when they told me to just take the ibuprofen every 4 hours since the other meds made me sick.